# SDR SIMA20130513001

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 28,476 hours, 25,445 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4471 THE CREW REPORTED THEY HAD ELECTRICAL PROBLEMS.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DATA ACQUISITION UNIT 1 IAW AMM 31-41-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
